Ibuprofen and diphenhydramine citrate and Lip swelling - a phase IV clinical study of FDA data
Lip swelling is reported only by a few people who take Ibuprofen And Diphenhydramine Citrate.
The phase IV clinical study analyzes which people take Ibuprofen and diphenhydramine citrate and have Lip swelling. It is created by eHealthMe based on reports of 261 people who have side effects while taking Ibuprofen and diphenhydramine citrate from the FDA, and is updated regularly.
Phase IV trials are used to detect adverse drug outcomes and monitor drug effectiveness in the real world. With medical big data and AI algorithms, eHealthMe is running millions of phase IV trials and makes the results available to the public. Our original studies have been referenced on 600+ medical publications including The Lancet, Mayo Clinic Proceedings, and Nature.
261 people reported to have side effects when taking Ibuprofen and diphenhydramine citrate.
Among them, 2 people (0.77%) have Lip swelling.
What is Ibuprofen and diphenhydramine citrate?
Ibuprofen and diphenhydramine citrate has active ingredients of diphenhydramine citrate; ibuprofen. It is often used in insomnia. eHealthMe is studying from 276 Ibuprofen and diphenhydramine citrate users for its effectiveness, alternative drugs and more.
What is Lip swelling?
Lip swelling is found to be associated with 2,054 drugs and 1,500 conditions by eHealthMe.
Number of Ibuprofen and diphenhydramine citrate and Lip swelling reports submitted per year:
Time on Ibuprofen and diphenhydramine citrate when people have Lip swelling *:
- < 1 month: 100 %
- 1 - 6 months: 0.0 %
- 6 - 12 months: 0.0 %
- 1 - 2 years: 0.0 %
- 2 - 5 years: 0.0 %
- 5 - 10 years: 0.0 %
- 10+ years: 0.0 %
Gender of people who have Lip swelling when taking Ibuprofen and diphenhydramine citrate *:
- female: 100 %
- male: 0.0 %
Age of people who have Lip swelling when taking Ibuprofen and diphenhydramine citrate *:
- 0-1: 0.0 %
- 2-9: 0.0 %
- 10-19: 0.0 %
- 20-29: 0.0 %
- 30-39: 0.0 %
- 40-49: 50 %
- 50-59: 0.0 %
- 60+: 50 %
Common drugs people take besides Ibuprofen and diphenhydramine citrate *:
- Zyrtec: 1 person, 50.00%
- Synthroid: 1 person, 50.00%
- Norvasc: 1 person, 50.00%
Common side effects people have besides Lip swelling *:
- Throat Irritation: 1 person, 50.00%
- Stomatitis (inflammation of mucous membrane of mouth): 1 person, 50.00%
- Oral Pain: 1 person, 50.00%
- Oral Mucosal Blistering (mouth ulcer): 1 person, 50.00%
Common conditions people have *:
- Seasonal Allergy (allergic condition due to certain season): 1 person, 50.00%
- Pain: 1 person, 50.00%
- Joint Pain: 1 person, 50.00%
- Hypothyroidism (abnormally low activity of the thyroid gland, resulting in retardation of growth and mental development): 1 person, 50.00%
- High Blood Pressure: 1 person, 50.00%
* Approximation only. Some reports may have incomplete information.
Do you take Ibuprofen and diphenhydramine citrate and have Lip swelling?Check whether Lip swelling is associated with a drug or a condition
How to use the study?
You can discuss the study with your doctor, to ensure that all drug risks and benefits are fully discussed and understood.
How severe was Lip swelling and when was it recovered:
Expand to all the drugs that have ingredients of diphenhydramine citrate; ibuprofen:
Alternative drugs to, pros and cons of Ibuprofen and diphenhydramine citrate:
- Ibuprofen and diphenhydramine citrate (276 reports)
Lip swelling treatments and more:
- Lip swelling (29,133 reports)
COVID vaccines that are related to Lip swelling:
- Lip swelling in Moderna COVID Vaccine
- Lip swelling in Pfizer BioNTech Covid Vaccine
- Lip swelling in Johnson and Johnson Covid Vaccine
Common drugs associated with Lip swelling:
- Lisinopril: 1,562 reports
- Aspirin: 1,297 reports
- Prednisone: 1,068 reports
- Amlodipine: 952 reports
- Omeprazole: 943 reports
- Ibu: 860 reports
- Ibuprofen: 859 reports
- Profen: 859 reports
- Metformin: 852 reports
- Ramipril: 749 reports
All the drugs that are associated with Lip swelling:
- Lip swelling (2,054 drugs)
Common conditions associated with Lip swelling:
- High blood pressure: 2,242 reports
- Rheumatoid arthritis: 950 reports
- High blood cholesterol: 777 reports
- Multiple sclerosis: 742 reports
- Pain: 740 reports
- Asthma: 639 reports
- Depression: 539 reports
All the conditions that are associated with Lip swelling:
- Lip swelling (1,500 conditions)
How the study uses the data?
The study uses data from the FDA. It is based on diphenhydramine citrate; ibuprofen (the active ingredients of Ibuprofen and diphenhydramine citrate) and Ibuprofen and diphenhydramine citrate (the brand name). Other drugs that have the same active ingredients (e.g. generic drugs) are not considered. Dosage of drugs is not considered in the study.
Who is eHealthMe?
With medical big data and proven AI algorithms, eHealthMe provides a platform for everyone to run phase IV clinical trials. We study millions of patients and 5,000 more each day. Results of our real-world drug study have been referenced on 600+ medical publications, including The Lancet, Mayo Clinic Proceedings, and Nature. Our analysis results are available to researchers, health care professionals, patients (testimonials), and software developers (open API).
WARNING, DISCLAIMER, USE FOR PUBLICATION
WARNING: Please DO NOT STOP MEDICATIONS without first consulting a physician since doing so could be hazardous to your health.
DISCLAIMER: All material available on eHealthMe.com is for informational purposes only, and is not a substitute for medical advice, diagnosis, or treatment provided by a qualified healthcare provider. All information is observation-only. Our phase IV clinical studies alone cannot establish cause-effect relationship. Different individuals may respond to medication in different ways. Every effort has been made to ensure that all information is accurate, up-to-date, and complete, but no guarantee is made to that effect. The use of the eHealthMe site and its content is at your own risk.
If you use this eHealthMe study on publication, please acknowledge it with a citation: study title, URL, accessed date.
Recent studies on eHealthMe:
- Pantoprazole and Appendicitis - 3 seconds ago
- Vistide and Purpura - 3 seconds ago
- Zanaflex and Urine Odor Abnormal - 6 seconds ago
- Avastin and Catheter Site Oedema - 7 seconds ago
- Keytruda and Cancidas drug interaction - 11 seconds ago
- Optimark and Anaphylaxis - 12 seconds ago
- Rufinamide and Drug Ineffective - 13 seconds ago
- Daptomycin and Tradjenta drug interaction - 14 seconds ago
- Arcalyst and Injection Site Bruising - 15 seconds ago
- Sprycel and Protein - Urine - 15 seconds ago